09 December 2009
Ann Transplant 2009; 14(4): 58-60 :: ID: 880556
Background: One of the most significant ways to avoid medication errors is to study the errors that have occurred in other institutions and to use the information to prevent similar accidents at other practice sites.
Case Report: We report a cyclosporine overdose that was caused, in part, by misinterpretation of the medication order of a transplanted patient. In transplantation regimen, a 15 mg BID dose of cyclosporine was supposed to be given as part of the immunosuppressive therapy. Unfortunately the patient received a total of 1500 mg but survived the overdose.
Conclusions: This case should be considered in the development of strategies to prevent unfavorable outcomes resulting from such errors.
06 May 2022 : Original articlePhosphatidylethanol (PEth) for Monitoring Sobriety in Liver Transplant Candidates: Preliminary Results of D...
Ann Transplant In Press; DOI: 10.12659/AOT.936293
Most Viewed Current Articles
29 Dec 2021 : Original articleEfficacy and Safety of Tacrolimus-Based Maintenance Regimens in De Novo Kidney Transplant Recipients: A Sys...
Ann Transplant 2021; 26:e933588
26 Jan 2022 : Review articleRecurrence of Hepatocellular Carcinoma After Liver Transplantation: Risk Factors and Predictive Models
Ann Transplant 2022; 27:e934924
24 Jul 2020 : Review articleKidney Transplantation in the Times of COVID-19 – A Literature Review
Ann Transplant 2020; 25:e925755